# SDR KBMA115448

- Difficulty date: August 26, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fan
- Part number: 95092
- Part serial: 27
- Condition: Binding
- Location: Oil Cooler
- Part time: 558 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER FAN IS BINDING AND TURNS ROUGH.  REPLACED WITH SERVICEABLE UNIT.
